Czechoslovak Mathematical Journal

Vol. 53, No. 2, 2003 · Contents

Salar Y. Alsardary, Ali A. Ali:
The basis number of some special non-planar graphs

Bohdan Zelinka:
Domination in bipartite graphs and in their complements

H. G. Feichtinger, S. S. Pandey:
Recovery of band-limited functions on locally compact Abelian groups from irregular samples

Mi Sung Cho, Yong Seung Cho:
The geography of simply-connected symplectic manifolds

Dumitru Valcan:
Modules with the direct summand sum property

Sei-Qwon Oh, Chun-Gil Park:
Equivalence bimodule between non-commutative tori

Abdelhafid Berrachedi, Ivan Havel, Henry Martyn Mulder:
Spherical and clockwise spherical graphs

J. Jakubik:
On free $MV$-algebras

Richard N. Ball, James N. Hagler:
Flow compactifications of nondiscrete monoids, idempotents and Hindman's theorem

Hyung Chan Jung, Jeh Gwon Lee:
On the jump number of lexicographic sums of ordered sets

C. Jayaram:
Laskerian lattices

Christopher Boyd:
Preduals of spaces of vector-valued holomorphic functions

Dagmar Medkova:
Continuous extendibility of solutions of the Neumann problem for the Laplace equation

Jong Soo Jung, Daya Ram Sahu:
Dual convergences of iteration processes for nonexpansive mappings in Banach spaces

Ismat Beg:
An iteration process for nonlinear mappings in uniformly convex linear metric spaces

J. Jezek:
Constructions over tournaments

Darko Zubrinic:
Generating singularities of solutions of quasilinear elliptic equations using Wolff's potential

A. De Simone, D. Mundici, M. Navara:
A Cantor-Bernstein theorem for $\sigma$-complete MV-algebras

Boguslaw Hajduk, Rafal Walczak:
Invariant metrics on $G$-spaces

Oleg Palumbiny:
On oscillation criteria of fourth order linear differential equations

Simion Breaz:
Almost-flat modules

Jinjin Li:
A note on $g$-metrizable spaces

[Contents of Czechoslovak Mathematical Journal]